# SDR SWAA2024051582865

- Difficulty date: April 27, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 33,717 hours, 16,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Warped
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 211AF IS WARPED AND DAMAGED.<[01] DRILLED NEW FLOOR PANEL IAW SRM 51-40-02 AND PAINTED IAW SOPM 20-41-04. PANEL 211AF INSTALLED ON TASK CARD TTG8Q00S72GK.;[02] INSPECTION C/W
